Simple deductions of the integral representations of the relativistic Faraday and Ampère-Maxwell laws and the relativistic transformation laws of the electromagnetic field

M. Ortiz-Domínguez, E. M. Pereyra, G. Ares De Parga

Research output: Contribution to journalArticle

Abstract

By using simple concepts of special relativity and the differential representations of the Faraday and Ampère-Maxwell laws, we deduce their Gelman-Monsivais integral representation. The relativistic transformation laws of the electromagnetic field are also obtained without using tensorial analysis or covariant concepts.
Original languageAmerican English
Pages (from-to)32-36
Number of pages28
JournalRevista Mexicana de Fisica E
StatePublished - 1 Jan 2008
Externally publishedYes

    Fingerprint

Cite this